A Connection between the Integral Homology and the Centre of a Rational Linear Group.
Mathematische Zeitschrift, Tome 170 (1980), pp. 263-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1980__170_172916,
author = {Robert Bieri},
title = {A {Connection} between the {Integral} {Homology} and the {Centre} of a {Rational} {Linear} {Group.}},
journal = {Mathematische Zeitschrift},
pages = {263--266},
year = {1980},
volume = {170},
zbl = {0427.20042},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__170_172916/}
}
Robert Bieri. A Connection between the Integral Homology and the Centre of a Rational Linear Group.. Mathematische Zeitschrift, Tome 170 (1980), pp. 263-266. http://geodesic.mathdoc.fr/item/MZ_1980__170_172916/